# SDR IPXA2022091086095

- Difficulty date: September 10, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 29,302 hours, 19,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 141N525039
- Condition: Corroded
- Location: Bs 360-380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3MAIN CABIN FLOOR STA 360-380 RBL 40 TO RBL 45.50, HAS CORROSION. CORROSION LOCATED AT THE SHEAR WEB BETWEEN STA 365.00 AND STA 395 RBL 40.00 TO RBL 45.50AFTER THE BLENDOUT ALL AREAS, SHEAR WEB WAS FOUND TO BE IN LIMITS PER SRM 53-10-51-1A-2
